Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 17/2/2020
SIETES contiene 92902 citas

 
 
 1 a 6 de 6 
Presentar resultados
Seleccionar todas
1. Cita con resumen
Ham AC, van Dijk SC, Swart KMA, Enneman AW, van der Zwaluw NL, Brouwer-Brolsma EM, van Schoor NM, Zillikens MC, Lips P, de Groot LCPGM, Hofman A, Witkamp RF, Uitterlinden AG, Stricker BH, van der Velde N. Beta-blocker use and fall risk in older individuals: Original results from two studies with meta-analysis. Br J Clin Pharmacol 2017;83:2292-302. [Ref.ID 102082]
2. Cita con resumen
van der Zwaluw NL, Dhonukshe-Rutten RAM, van Wiingaarden JP, Brouwer-Brolsma EM, van de Rest O, In't Veld PH, Enneman AW, van Dijk SC, Ham AC, Swart KMA, van der Velde N, van Schoor NM, van der Cammen TJM, Uitterlinden AG, Lips P, Kessels RPC, de Groot LCPGM. Results of 2-year vitamin B treatment on cognitive performance. Secondary data from an RCT. Neurology 2014;83:2158-66. [Ref.ID 98398]
3. Cita con resumen
Hartholt KA, van der Velde N, Looman CWN, van Lieshout EMM, Panneman MJM, van Beeck EF, Patka P, van der Cammen TJM. Trends in fall-related hospital admissions in older persons in the Netherlands. Arch Intern Med 2010;170:905-11. [Ref.ID 88583]
4. Cita con resumen
van der Velde N, et al. Withdrawal of fall-risk-increasing drugs in older persons: effect on tilt-table test outcomes. J Am Geriatr Soc 2007;55:734-9. [Ref.ID 80503]
5. Cita con resumen
van der Velde N, Stricker BHCH, Pols HAP, van der Cammen TJM. Risk of falls after withdrawal of fall-risk-increasing drugs: a prospective cohort study. Br J Clin Pharmacol 2007;63:232-7. [Ref.ID 79128]
6. Cita con resumen
Müller ME, van der Velde N, Krulder JWM, van der Cammen JM. Syncope and falls due to timolol eye drops. BMJ 2006;332:960-1. [Ref.ID 76806]
Seleccionar todas
 
 1 a 6 de 6